Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. Mantegazza - G. Mascellani - G. Uraltsev

On the Distributional Hessian of the Distance Function

created by root on 06 Mar 2013
modified by mantegaz on 26 Apr 2015


Published Paper

Inserted: 6 mar 2013
Last Updated: 26 apr 2015

Journal: Pacific J. of Math.
Volume: 270
Pages: 151-166
Year: 2014


We describe the precise structure of the distributional Hessian of the distance function from a point of a Riemannian manifold. In doing this we also discuss some geometrical properties of the cutlocus of a point and we compare some different weak notions of Hessian and Laplacian.


Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1